# SDR HALA2016080600320

- Difficulty date: August 6, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 10,683 hours, 1,666 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Windshield Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DECENT THROUGH FL 210, OBSERVED ECAM A.  ICE LEFT WINDSHIELD HEAT.   RESET WHC 1 & 2 ECAM CLEARED.   PERFORMED OPS TEST OF WHC 1 AND 2 IAW AMM 30-42-00-710-801-A BOTH TESTS OK, NO FAULT NOTED.  NO MESSAGE NOTED ON ARRIVAL. OK FOR SERVICE.
